Alert archive / New Jersey / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

June 20, 2020Camden County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2020, 3:29 PM EDT for Camden County, Gloucester County, New Jersey. It was in force for 31 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2020, 3:29 PM EDT (19:29 UTC)
Expired
Jun 20, 2020, 4:00 PM EDT
In force
31 min
Issued by
NWS Philadelphia/Mount Holly

Counties Camden County, NJ, Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:33 PM EDTTSTM WND DMG1 Ssw Haddonfield, NJREPORTS OF TREES AND WIRES DOWN NEAR WARWICK ROAD AND HIGHLAND AVENUE. TIME ESTIMATED FROM RADAR.
Jun 20, 3:34 PM EDTTSTM WND DMG1 Ssw Haddonfield, NJDOWNED TREES ACROSS WASHINGTON AVENUE NEAR COLONIAL RIDGE DRIVE. REPORTED VIA SOCIAL MEDIA.
Jun 20, 3:35 PM EDTTSTM WND DMG1 Ene Haddonfield, NJSEVERAL REPORTS OF TREES AND WIRES DOWN IN THE ELLISBURG AND HADDONFIELD AREA, INCLUDING NEAR BRACE ROAD AND KINGS HIGHWAY. TIME ESTIMATED FROM RADAR.
Jun 20, 3:39 PM EDTTSTM WND DMG1 Ssw Ellisburg, NJDOWNED TREE ON STATE HIGHWAY 154 NORTHBOUND SOUTH OF STATE HIGHWAY 41. TIME ESTIMATED FROM RADAR.
Jun 20, 3:46 PM EDTHAIL 0.7Cherry Hill Twp, NJVIDEO OF PEA TO DIME-SIZE HAIL FALLING.
Jun 20, 3:51 PM EDTTSTM WND DMG1 Nne Maple Shade, NJA FEW REPORTS OF DOWNED TREE LIMBS AND WIRES IN VICINITY OF LENOLA ROAD AND CHURCH STREET.
Jun 20, 4:05 PM EDTHAIL 0.7Woodbury, NJTIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2020-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2020-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
961 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

114 
WWUS81 KPHI 201929
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
329 PM EDT Sat Jun 20 2020

NJZ017>019-PAZ070-071-202000-
Northwestern Burlington-Camden-Gloucester-Delaware-Philadelphia-
329 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHEASTERN GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTHWESTERN
PHILADELPHIA AND EAST CENTRAL DELAWARE COUNTIES...

At 329 PM EDT, strong thunderstorms were clustered over National
Park, or over Gloucester City, moving north at 5 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Deptford, Voorhees, West Deptford, Glassboro, Lindenwold, Bellmawr,
Yeadon, Woodbury, Pitman, Berlin, Palmyra, Folcroft, Paulsboro,
Magnolia and Westville.

This includes the following highways...
 New Jersey Turnpike between exits 2 and 4.
 Interstate 95 in Pennsylvania between mile markers 11 and 26.
 Interstate 76 in Pennsylvania between mile markers 342 and 351.
 Interstate 76 in New Jersey between mile markers 0 and 3.
 Interstate 295 in New Jersey between mile markers 16 and 39.
 Interstate 676 in Pennsylvania between mile markers 0 and 1.
 Interstate 676 in New Jersey between mile markers 0 and 4.
 Atlantic City Expressway between mile markers 40 and 44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3969 7501 3967 7525 3968 7525 3968 7529
      3998 7527 4000 7500 3998 7496 3993 7490
TIME...MOT...LOC 1929Z 184DEG 6KT 3988 7516 

$$

NC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:26 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 20, 3:26 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
326 PM EDT Sat Jun 20 2020

.SYNOPSIS...
A weak mid-level low will drift slowly off the coast of the Mid-
Atlantic this weekend with lee troughing developing in its wake.
Through the middle of next week a series of upper level
disturbances will bring periodic chances for storms. A cold
front is forecast to move through the eastern U.S. late in the
week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Numerous showers and thunderstorms continue across the DELMARVA
this afternoon with coverage slowly increasing over NJ and
southeast PA. In the upper levels of the atmosphere the low
resides over eastern PA with a shear axis extending northeast
towards Caribou. Accompanying the low pressure is weak height
falls across NJ and DE (only about 20 m or so). At the surface,
a sea breeze moved inland across the DELMARVA and was the
impetus for convective initiation. As of current, outflow near
BWI has collided with the remnant cold pool from earlier
convection over the DELMARVA. This has allowed for continued
convective development. Also noted today was the weak mean
steering flow (only around 10 kts or so). This will promote slow
cell movement to the north. The propagation component (or cold
pool motion) will likely play an important role today on where
storms ended up moving (as already seen with storms over the
DELMARVA).

Further north into central NJ, coverage has also continued to
expand with forecast soundings showing further destabilization.
This is also the case in southeast PA. Overall, the best
coverage (outside of the DELMARVA) looks to be in southeast PA
or slightly further northwest than initially expected. As the
afternoon progresses, coverage is forecast to increase over
much of the region as MLCAPE values remain above 1000 J/kg. The
primary threat with these storms will be heavy rainfall with a
secondary threat of some gusty winds.

This evening showers and thunderstorms will slowly decrease in
coverage as day time heating is lost.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
On Sunday the shear axis will start to close off as the upper
level low slowly exits the coastline. Weak differential
anticyclonic vorticity advection will commence leading to weak
subsidence which should make convective coverage much less
Sunday compared to today. Also, forecast soundings are showing a
weak cap in place around 850 MB. Still though, PWATs remain
around 1.5" and an inland moving sea breeze over NJ and DE
warrant at least chance PoPs. High temperatures will again be in
the mid 80s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Long range forecast looks on track and only minor adjustments were
made to reflect latest guidance.

A weak west-southwest midlevel flow will develop across the area on
Monday. Low-amplitude perturbations will migrate east-northeast
downstream of a positively-tilted trough in the central U.S. for the
first half of the week. One perturbation will likely be well-timed
with diurnal heating on Monday, with convection likely to develop in
much of the Northeast/Appalachians by afternoon. Vertical wind shear
will remain quite weak (< 20 kt 0-6 km bulk wind difference), but
CAPE may be more pronounced in a relative sense, especially given
that (1) midlevel drying will have occurred upstream of the midlevel
low and (2) inverted-V profiles will likely develop via strong
insolation by afternoon. As such, the risk of severe storms (albeit
still low) may be a little higher than in prior days, as stronger
convective cores may mix down negatively buoyant air via water
loading processes more efficiently. Locally heavy rainfall remains a
threat given weak tropospheric flow, as well.

The environment changes little on Tuesday, and another weak
perturbation may approach the Mid-Atlantic during the afternoon.
Consensus of deterministic models suggests this perturbation may
be somewhat farther west during peak heating than on Monday,
which would likely result in sparser convective coverage in our
area (higher to our west). That said, suspect at least
scattered convection to develop again given strong insolation
within ambient warm/moist low-level profiles. Given the sparser
coverage and low-level flow that may become slightly more
southwesterly, highs will be around 90F in the urban corridor.

Models depict the approach of the larger-scale shortwave trough to
the Great Lakes/Northeast Wednesday and Thursday. With a cold-
frontal passage likely to occur some time during this period,
chances for storms will be somewhat higher in its proximity.
Additionally, the environment may become conducive to increased
storm organization via modestly improving wind profiles. This
appears to be the period of time when severe storms are most
probable during the medium-range period.

Temperatures in advance of the front will be hot, so Wednesday in
particular may be another potential 90F day for portions of the
area. Some cooling/drying may occur upstream of the front late in
the week, but do not expect anything drastic.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through this evening...Prevailing VFR, however, scattered showers
and thunderstorms are expected into the evening. Any storms could
produce localized IFR conditions, and will likely be slow moving.
Near the coast, including KACY, the risk for storms is lower. South
to southeast winds, less mainly less then 10 kts. Best chance of
seeing higher winds speeds will be at KACY. High confidence in
overall trends.

Tonight... Mainly VFR initially. Stratus development with associated
MVFR/possibly IFR cigs is expected later in the night. Light south
or southeast winds becoming light and variable or calm. Moderate
confidence.

Sunday...Prevailing VFR. Showers and thunderstorms are possible, but
should be more widely scattered. Any storms could produce localized
IFR conditions. South to southeast winds, less mainly less then 10
kts. High confidence in overall trends.

Outlook...

Sunday night through Thursday: Daily chances for showers/storms,
primarily during the afternoon and evening, with brief restrictions
likely in their proximity. Coverage will be scattered, so impacts at
the terminals are not expected each day and will likely be fairly
brief when a storm occurs. Mainly VFR outside of storms, though
some sub-VFR is possible during the late overnight and early
morning hours. Light south or southwest winds through the
period. Moderate confidence.

&&

.MARINE...
Through tonight... Sub-SCA conditions are expected with seas 2 to 3
ft and winds S or SE at around 10 kt. Low stratus and fog is
possible through this morning and again tonight.

Outlook...

Sunday through Thursday: Sub-advisory winds/seas expected.
Periodic chances for showers/storms through the period (though
the best chances are on land). The chances may be a little higher
Tuesday through Thursday as a cold front slowly approaches the
region.

Rip Currents...

With light winds and seas continuing, the risk for the formation of
dangerous rip currents is expected to remain low through Sunday.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards from Hibernia Park PA
(WNG704) will remain off the air until further notice due to
damage to the antenna during the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Franklin/Haines
Near Term...Haines
Short Term...Haines
Long Term...CMS/Franklin
Aviation...Franklin/Haines/Kruzdlo
Marine...Franklin/Haines
Equipment...PHI
Hazardous weather outlook, Jun 20, 3:16 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
316 PM EDT Sat Jun 20 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021-
PAZ054-055-060>062-070-071-101>106-211930-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
316 PM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected to develop this afternoon. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-211930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
316 PM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-211930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ013-020-022-023-027-211930-
Western Monmouth-Ocean-Atlantic-Cape May-Southeastern Burlington-
316 PM EDT Sat Jun 20 2020

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of storms daily through at least Wednesday. Some
of the storms may produce locally heavy rainfall, which may lead to
an isolated instance of flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jun 20, 1:27 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
127 PM EDT Sat Jun 20 2020

DEZ001-002-MDZ008-012-015-020-201800-
Kent-New Castle-Queen Anne's-Cecil-Kent-Caroline-
127 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...QUEEN ANNE'S...NORTHEASTERN CAROLINE...
NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...

At 126 PM EDT, strong thunderstorms were clustered over Sudlersville,
or 13 miles northeast of Centerville, moving north at 15 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Middletown, Centerville, Smyrna, Chestertown, Centreville, Clayton,
Cheswold, Church Hill, Cecilton, Millington, Sudlersville, Betterton,
Goldsboro, Hartly, Warwick, Old Town, Bohemias Mills, Hazlettville,
Morgnec and Delaney Corner.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3937 7609 3937 7606 3941 7603 3942 7600
      3944 7600 3946 7601 3949 7599 3947 7554
      3946 7552 3899 7564 3902 7613
TIME...MOT...LOC 1726Z 157DEG 14KT 3915 7585

NC
Special weather statement, Jun 20, 2:00 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
200 PM EDT Sat Jun 20 2020

DEZ001>003-MDZ012-015-019-020-201830-
Inland Sussex-Kent-New Castle-Queen Anne's-Talbot-Kent-Caroline-
200 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX...
SOUTHWESTERN NEW CASTLE...WESTERN KENT...NORTHEASTERN TALBOT...
EASTERN QUEEN ANNE'S...CAROLINE AND NORTHEASTERN KENT COUNTIES...

At 159 PM EDT, strong thunderstorms were clustered over Sandtown, or
14 miles southwest of Dover, moving north at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dover, Smyrna, Denton, Harrington, Camden, Clayton, Bridgeville,
Greensboro, Oakland, Ridgely, Cheswold, Church Hill, Millington,
Sudlersville, Goldsboro, Queen Anne, Woodside, Viola, Hartly and
Smithville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3874 7553 3881 7606 3930 7597 3936 7556
TIME...MOT...LOC 1759Z 175DEG 22KT 3905 7574

NC
Special weather statement, Jun 20, 2:35 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
235 PM EDT Sat Jun 20 2020

DEZ002-003-MDZ015-019-020-201900-
Inland Sussex-Kent-Queen Anne's-Talbot-Caroline-
235 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL SUSSEX...
WESTERN KENT...NORTHEASTERN TALBOT...QUEEN ANNE'S AND CAROLINE
COUNTIES...

At 234 PM EDT, strong thunderstorms were clustered near Denton, or 18
miles southeast of Centerville, moving north at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Dover, Easton, Centerville, Chestertown, Denton, Centreville,
Harrington, Camden, Greensboro, Oakland, Ridgely, Cheswold, Church
Hill, Sudlersville, Goldsboro, Queen Anne, Woodside, Viola, Hartly
and Starr.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3916 7608 3917 7604 3918 7607 3920 7607
      3922 7605 3925 7551 3878 7561 3879 7593
      3881 7608 3891 7612
TIME...MOT...LOC 1834Z 193DEG 22KT 3891 7576

NC
Special weather statement, Jun 20, 2:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT Sat Jun 20 2020

NJZ017-018-PAZ070-071-201930-
Camden-Gloucester-Delaware-Philadelphia-
257 PM EDT Sat Jun 20 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...NORTH
CENTRAL GLOUCESTER...SOUTHWESTERN PHILADELPHIA AND SOUTHEASTERN
DELAWARE COUNTIES...

At 257 PM EDT, a strong thunderstorm was located over Deptford, or
near Gloucester City, moving north at 5 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Deptford, West
Deptford, Glassboro, Lindenwold, Bellmawr, Yeadon, Woodbury, Pitman,
Folcroft, Paulsboro, Magnolia, Westville, Woodbury Heights, National
Park, East Lansdowne and Brooklawn.

This includes the following highways...
 New Jersey Turnpike between exits 2 and 3.
 Interstate 95 in Pennsylvania between mile markers 9 and 21.
 Interstate 76 in Pennsylvania between mile markers 345 and 351.
 Interstate 76 in New Jersey between mile markers 0 and 3.
 Interstate 295 in New Jersey between mile markers 16 and 33.
 Interstate 676 in Pennsylvania near mile marker 1.
 Interstate 676 in New Jersey between mile markers 0 and 4.
 Atlantic City Expressway between mile markers 43 and 44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3972 7505 3975 7529 3997 7532 3995 7502
      3994 7498
TIME...MOT...LOC 1857Z 184DEG 6KT 3982 7517

NC
Special weather statement, Jun 20, 3:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
329 PM EDT Sat Jun 20 2020

NJZ017>019-PAZ070-071-202000-
Northwestern Burlington-Camden-Gloucester-Delaware-Philadelphia-
329 PM EDT Sat Jun 20 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHEASTERN GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTHWESTERN
PHILADELPHIA AND EAST CENTRAL DELAWARE COUNTIES...

At 329 PM EDT, strong thunderstorms were clustered over National
Park, or over Gloucester City, moving north at 5 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Deptford, Voorhees, West Deptford, Glassboro, Lindenwold, Bellmawr,
Yeadon, Woodbury, Pitman, Berlin, Palmyra, Folcroft, Paulsboro,
Magnolia and Westville.

This includes the following highways...
 New Jersey Turnpike between exits 2 and 4.
 Interstate 95 in Pennsylvania between mile markers 11 and 26.
 Interstate 76 in Pennsylvania between mile markers 342 and 351.
 Interstate 76 in New Jersey between mile markers 0 and 3.
 Interstate 295 in New Jersey between mile markers 16 and 39.
 Interstate 676 in Pennsylvania between mile markers 0 and 1.
 Interstate 676 in New Jersey between mile markers 0 and 4.
 Atlantic City Expressway between mile markers 40 and 44.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3969 7501 3967 7525 3968 7525 3968 7529
      3998 7527 4000 7500 3998 7496 3993 7490
TIME...MOT...LOC 1929Z 184DEG 6KT 3988 7516

NC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:55 PM EDTSpecial Weather StatementPHISussex35 min
Jun 20, 12:32 PM EDTAreal Flood AdvisoryPHISalem4 hr
Jun 20, 2:57 PM EDTSpecial Weather StatementPHIGloucester33 min
Jun 20, 3:20 PM EDTAreal Flood AdvisoryPHICamden, Gloucester4 hr
Jun 20, 3:34 PM EDTFlash Flood WarningPHICamden, Gloucester4 hr
Jun 20, 3:43 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden32 min
Jun 20, 4:08 PM EDTSpecial Weather StatementPHIBurlington37 min
Jun 20, 5:00 PM EDTSpecial Weather StatementPHIHunterdon30 min
Jun 20, 5:27 PM EDTSpecial Weather StatementPHIHunterdon33 min
Jun 20, 5:30 PM EDTSpecial Weather StatementPHIUnion15 min
Jun 20, 5:53 PM EDTAreal Flood AdvisoryPHIHunterdon3 hr
Jun 20, 5:53 PM EDTSpecial Weather StatementPHIMorris, Sussex52 min
Jun 20, 2:19 PM EDTAreal Flood AdvisoryPHIChester2 hr
Jun 20, 4:09 PM EDTAreal Flood AdvisoryPHIBerks3 hr
Jun 20, 4:10 PM EDTSpecial Weather StatementPHIPhiladelphia35 min
Jun 20, 1:27 PM EDTSpecial Weather StatementPHIQueen Anne's33 min
Jun 20, 2:00 PM EDTSpecial Weather StatementPHICaroline30 min
Jun 20, 2:35 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's25 min

Nearby

Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.